# SDR CA090316003

- Difficulty date: March 11, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 81,217 hours
- Engine: Allsn 501D13H
- Propeller: Allsn A6441FN606
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 3S2060DR113A
- Condition: Unserviceable
- Location: Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMELL OF SMOKE WAS PRESENT IN THE COCKPIT. ALL POWER WAS SHUTOFF IN ACFT.  ACFT LANDED WITHOUT 0 INCIDENT. THE AC GENERATOR VOLTAGE REGULATOR WAS FOUND DEFECTIVE. REGULATOR REPLACED AND GROUND CHECKED SERVICEABLE.
